# SDR UIEA2021091001998

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 47457
- Condition: Failed
- Location: Captain'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK 100% SWITCH STICKING. MASK EXTREMELY HARD TO BREATH THROUGH. NEEDS TO BE REPLACED.( REMOVED AND REPLACED CAPT O2 MASK IAW AMM 35-11-51. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. )
